CONVERGENCE OF AN ADAPTIVE FINITE ELEMENT METHOD FOR DISTRIBUTED FLUX RECONSTRUCTION
Publication in refereed journal


Times Cited
Web of Science9WOS source URL (as at 09/01/2021) Click here for the latest count
Altmetrics Information
.

Other information
AbstractWe shall establish the convergence of an adaptive conforming finite element method for the reconstruction of the distributed flux in a diffusion system. The adaptive method is based on a posteriori error estimators for the distributed flux, state and costate variables. The sequence of discrete solutions produced by the adaptive algorithm is proved to converge to the true triplet satisfying the optimality conditions in the energy norm, and the corresponding error estimator converges to zero asymptotically.
All Author(s) ListXu YF, Zou J
Journal nameMathematics of Computation
Year2015
Month11
Day1
Volume Number84
Issue Number296
PublisherAMER MATHEMATICAL SOC
Pages2645 - 2663
ISSN0025-5718
eISSN1088-6842
LanguagesEnglish-United Kingdom
Keywordsadaptive finite element method; convergence; Distributed flux reconstruction
Web of Science Subject CategoriesMathematics; Mathematics, Applied

Last updated on 2021-10-01 at 01:37